It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Tim on November 06, 2000 at 12:44:43:

In Reply to: Oh the PAIN!!!!!!!!! posted by Jeff on November 06, 2000 at 10:58:00:

How much are you taking? I understand that it's best to start out slow to avoid initial flair(20-40 mg/day). I've also heard that peopel will use anti-biotics while starting Accutane to help with the initial flair(anyone have info on this?) Is that what your derm did? What sort of acne did you have prior to your Accutane flair-up?

I'm sorry to hear that you are struggling. I'm sure you've had it bad before(haven't we all!!!), at least when you get through it this time, it should only get better!

Be strong!

Follow Ups

All times are GMT -7. The time now is 03:24 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!